Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12366
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Napier's logarithms
Author: Bruce, Ian
Citation: American Journal of Physics. 68(2):148-154
Publisher: AMER INST PHYSICS
Issue Date: 2000
ISSN: 0002-9505
School/Discipline: School of Chemistry and Physics : Physics and Mathematical Physics
Keywords: teaching; differential equations; arithmetic; integration
Rights: © 2000 American Association of Physics Teachers
RMID: 0001001348
DOI: 10.1119/1.19387
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.